Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Pelagic Snails: The Biology of Holoplanktonic Gastropod Mollusks. by C. M. Lalli; R. W. Gilmer

Reviewed Work: Pelagic Snails: The Biology of Holoplanktonic Gastropod Mollusks. by C. M. Lalli, R. W. Gilmer
Review by: G. R. Harbison
Limnology and Oceanography
Vol. 34, No. 5 (Jul., 1989), pp. 969-970
Stable URL: http://www.jstor.org/stable/2837151
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
969
    969
  • Thumbnail: Page 
970
    970